# SDR SWIA201335788

- Difficulty date: December 8, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 37,021 hours, 47,665 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD OTBD DOOR Z CHANNEL IS CRACKED.  C-CHECK REPAIRED RT MLG FWD OTBD DOOR Z CHANNEL IAW SST.
